Alert archive / Florida / River Flood Warnings in 2022
River Flood Warning 13, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 7, 2022, 11:49 AM EDT for Gadsden County, Leon County, Florida. It took effect at Apr 7, 2022, 2:00 PM EDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2022, 11:49 AM EDT (15:49 UTC)
- In effect from
- Apr 7, 2022, 2:00 PM EDT
- Expired
- Apr 8, 2022, 2:00 PM EDT
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gadsden County, FL, Leon County, FL
The radar
The Tallahassee radar (KTLH), 27 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Concord (CR 12) (CONF1).
- Action stage
- 33 ft
- Minor stage
- 36 ft
- Moderate stage
- 38 ft
- Major stage
- 44 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02328522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
877
WGUS42 KTAE 071549
FLWTAE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tallahassee FL
1149 AM EDT Thu Apr 7 2022
...The National Weather Service in Tallahassee FL has issued a Flood
Warning for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Leon and Gadsden
Counties.
For the Ochlockonee River...including Thomasville (US 84), Concord
(CR 12), Havana (US 27), Bloxham (SR 20), Smith Creek (CR 366)...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 600 AM EDT.
&&
FLC039-073-081000-
/O.NEW.KTAE.FL.W.0013.220407T1800Z-220408T1800Z/
/CONF1.1.ER.220407T1800Z.220408T0000Z.220408T0600Z.NO/
1149 AM EDT Thu Apr 7 2022
...FLOOD WARNING IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 36.0 feet, Primary access to homes along county
highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 10:45 AM EDT Thursday the stage was 35.7 feet.
- Forecast...The river will rise above flood stage this
afternoon to 36.2 feet this evening. It will then fall below
flood stage just after midnight tonight to 34.0 feet and
begin rising again Saturday morning. It will rise to 35.9
feet Monday morning. It will then fall again and remain below
flood stage.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.2 feet on 01/08/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$
PC1 follow-up statement
045
WGUS82 KTAE 071941
FLSTAE
Flood Statement
National Weather Service Tallahassee FL
341 PM EDT Thu Apr 7 2022
...The Flood Warning continues for the following rivers in Florida...
Ochlockonee River near Concord (CR 12) affecting Leon and Gadsden
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued by 11 pm this evening.
&&
FLC039-073-081345-
/O.CON.KTAE.FL.W.0013.000000T0000Z-220408T1800Z/
/CONF1.1.ER.220407T1845Z.220408T0000Z.220408T0600Z.NO/
341 PM EDT Thu Apr 7 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Ochlockonee River near Concord (CR 12).
* WHEN...Until early tomorrow afternoon.
* IMPACTS...At 36.0 feet, Primary access to homes along county
highway 12 on the east bank of the river in Leon County may become
restricted.
* ADDITIONAL DETAILS...
- At 2:45 PM EDT Thursday the stage was 36.0 feet.
- Forecast...The river is expected to rise to a crest of 36.2
feet this evening. It will then fall below flood stage just
after midnight tonight.
- Flood stage is 36.0 feet.
- Flood History...This crest compares to a previous crest of
36.2 feet on 01/08/2015.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433
3069 8432
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 6:20 AM EDT, 5 hours 29 minutes earlier.
Area forecast discussion, Apr 7, 6:20 AM EDT, 5 hours 29 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
620 AM EDT Thu Apr 7 2022
.AVIATION...
[Through 12Z Friday]
Cold front continues to make good progress through the area. Next
up for the passage is TLH in the next 1-2 hours then VLD at 2-3
hours. MVFR may hang around for a couple of hours after passage
but should then slowly improve to VFR with cigs around 4K feet.
Winds with switch to the northwest and become gusty for the day
then decrease around sunset,
&&
.PREV DISCUSSION [306 AM EDT]...
.NEAR TERM [Through Tonight]...
Cold front is moving into our southeast Alabama counties early
this morning and will continue to move east today. A weak line of
showers accompanies the front and is progged by the models to
remain weak and disorganized. Additional showers have developed
further east into Florida and southern Georgia and this area too
will move east through dawn.
Behind the frontal passage, expect gusty northwest winds through
the day with cooler temperatures and drier air filtering in. Highs
today will be in the low to mid 70s and lows tonight in the 40s.
.SHORT TERM [Friday Through Saturday]...
The southeast US will be under the influence of the eastern CONUS
longwave trough. Surface high pressure slides down the frontrange
of the Rockies down into the western Gulf of Mexico then
translates east Saturday. Dry northwest flow remains entrenched
over the air providing cool and dry conditions under mostly sunny
and mostly clear skies. Highs will be in the 60s to low 70s both
Friday and Saturday with lows in the 40s for Friday night.
.LONG TERM [Saturday Night Through Thursday]...
Longwave trough lifts out and northeastward Sunday while ridging
builds from the western Caribbean and mid level flow through the
southern US turns southwesterly heading into next week. Surface
high pressure moves across the Florida peninsula Sunday which our
winds switch to the south and the warmup begins. Appears that
unsettled weather will be in the area beginning Tuesday, but at
this time, the upstream low pressure area can't make it through
the upper ridging in place. Will keep low end chance PoPs during
this time frame and awaiting clarity moving forward. A return to
the 80s for highs begin Monday with lows in the 60s.
.MARINE...
The arrival of the cold front today will clear out cloudy and
rainy conditions in the Gulf waters from west to east. High
pressure will make its way into the Gulf waters today and through
the weekend. A strong pressure gradient is expected to develop
over the region through the weekend. We will enter a period of
strong winds throughout the Gulf waters through Saturday with
advisories hoisted for the entire Gulf waters. These winds and
subsequent wave heights will prove hazardous for small boaters.
.FIRE WEATHER...
A cold front will move through this morning. Rain chances will
linger ahead of the front then cool and dry conditions are in the
wake. Winds will become breezy after the front today and Friday
which will lead to high dispersions both days. Afternoon relative
humidity values will fall into the 25-40% range, especially
Friday.
.HYDROLOGY...
Rainfall will be winding down this morning with a period of mostly
dry conditions on tap through early next week. This will allow the
area to dry out some. The Aucilla river at Lamont is in flood
through the weekend and the Apalachicola river at Blountstown is
forecast to reach flood in a few days. Several other river systems
are in action stage and the impending dry conditions will allow
some of these river levels to recede depending on how upstream flows
turn out.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 49 72 45 70 / 20 0 0 0 0
Panama City 75 54 69 50 69 / 10 0 0 0 0
Dothan 72 46 68 41 66 / 10 0 0 0 0
Albany 73 47 70 43 66 / 10 0 0 0 0
Valdosta 75 48 71 45 67 / 30 0 0 0 0
Cross City 79 51 70 49 69 / 60 0 0 0 0
Apalachicola 74 53 69 50 68 / 20 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through late Friday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Saturday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Scholl
FIRE WEATHER...Scholl
HYDROLOGY...SchollIn the hours before
Special weather statement, Apr 7, 7:32 AM EDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
732 AM EDT Thu Apr 7 2022
FLZ034-134-071200-
Coastal Dixie FL-Inland Dixie FL-
732 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of southeastern Dixie
County through 800 AM EDT...
At 732 AM EDT, Doppler radar was tracking a strong thunderstorm near
Horseshoe Point, or 18 miles south of Cross City, moving east at 40
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Horseshoe Point, Suwannee, Horseshoe Beach, Yellow Jacket and Shired
Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2929 8325 2935 8329 2949 8330 2956 8295
2954 8298 2952 8297 2952 8298 2947 8298
2943 8302 2940 8302 2937 8307 2935 8306
2934 8310 2932 8312 2932 8314 2931 8314
2930 8316 2929 8317
TIME...MOT...LOC 1132Z 256DEG 34KT 2937 8321
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
25-CAMPSpecial weather statement, Apr 7, 8:00 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
800 AM EDT Thu Apr 7 2022
FLZ134-071230-
Coastal Dixie FL-
800 AM EDT Thu Apr 7 2022
...A strong thunderstorm will impact portions of southeastern Dixie
County through 830 AM EDT...
At 800 AM EDT, Doppler radar was tracking a strong thunderstorm near
Fowlers Bluff, or 15 miles southwest of Chiefland, moving east at 40
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Suwannee and Yellow Jacket.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2930 8316 2944 8315 2948 8303 2948 8301
2947 8298 2946 8300 2943 8302 2940 8302
2937 8307 2936 8306 2935 8307 2935 8306
2933 8309 2934 8310 2932 8312 2932 8314
2931 8314
TIME...MOT...LOC 1200Z 256DEG 34KT 2939 8310
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
25-CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 11:00 PM EDT | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 22 days |
| Apr 7, 12:01 AM EDT | Special Weather Statement | TAE | Madison | 44 min |
| Apr 7, 12:44 AM EDT | Special Weather Statement | TAE | Madison | 46 min |
| Apr 7, 6:02 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Apr 7, 7:32 AM EDT | Special Weather Statement | TAE | Dixie | 28 min |
| Apr 7, 8:00 AM EDT | Special Weather Statement | TAE | Dixie | 30 min |
Nearby
River Flood Warnings in Florida, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.